სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი:

მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  21728 ჩანაწერიდან.


ძებნის განულება

Ts. Tsanava, M. Gabidzashvili. On the estimates of the deviation by Cesaro and Abel-Poisson means in weighted Lorentz spaces. Proceedings A. Razmadze Mathematical Institute. 2009წ. 149, 111-113.

G. Tkemaladze, B. Dochviri. E. Nadaraya. G. Sokhadze. On the Estimation of the Coefficients in One Stochastic Model of an Enzyme Reaction. Georgian Nat. Acad. Sci., News Ser., Bull..; . 0წ. Georgian Nat. Acad. Sci., News Ser., Bull..; vol. №5, №1, 2011, p. 104 - 107. .

გ. ფანცულაია. On the existence of a quasi-invariant measure on a nonlocally compact noncommutative topological group(in Russian),. Soobshch. Akad. Nauk Gruzin. SSR . 1986წ. 120 (1) , 53-55.

J. Peradze. On the existence of a solution of a problem of the nonlinear theory of shells. Proceedings of Tbilisi State University. 1983წ. pp.35-46.

J. Peradze. On the existence of solution and the convergence of an approximate method for one-dimensional Timoshenko's system. Reports of enlarged sessions of seminar of I.Vekua Institute of Applied Mathematics of Tbilisi State University. 1993წ. v.8, no.3, pp.67-70.

T. Buadze, Khechinashvili Z., Sokhadze G. On the Ferhik-Skorokhod type Integrals. Georgian International journal of Science and Nechnology. 2013წ. Vol. 5, Issue 2, 2013, 1-3 p.

N. Kachakhidze. On the Fourier expansions of Eisenstein series of some types. Georgian Math. J. 2006წ. 13, No. 1, 55-78, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X.

T. Kvirikashvili, Chkhatarashvili D.. On the Fundamental Theorem of Affine Geometry over Rings. Transactions of the Georgian Technical University. 1997წ. No. 3(414), 453-457.

D. Ugulava, D.Zarnadze, S.Tsotniashvili. On the generalized Minkowski functional. . Fourst Intern. Conf. of Gori University. 2011წ. 1-2 Oct..

J. Peradze. On the generalized solution of a problem for three-layer plate. Reports of enlarged sessions of seminar of I.Vekua Institute of Applied Mathematics of Tbilisi State University. 1991წ. v.6 pp.93-96.

S. Kharibegashvili. On the Global Solvability of the Cauchy Characteristic Problem for One Class of Nonlinear Second Order Hyperbolic Systems.. Proc. A. Razmadze Math. Inst. . 2011წ. 155 (2011), 145-146..

S. Kharibegashvili. On the global solvability of the Cauchy characteristic problem for one nonlinear wave equation in a light cone of the future. Mem. Differential Equations Math. Phys. . 2007წ. 42 (2007), 49-68..

S. Kharibegashvili, G. Dekanoidze. On the global solvability of the first Darboux problem for one class of nonlinear second order hyperbolic systems . Mem. Differential Equations Math. Phys. . 2017წ. 71 (2017), 51-68..

ნ. ხაზარაძე. On the Heirogliphic Luwian Inscriptions Denoting Vine. კავკასიურ ახლოაღმოსავლური კრებული XV, თბილისი. 2013წ. 163-168.

G. Berikelashvili, B. Midodashvili. On the improvement of convergence rate of difference scheme for one mixed boundary-value problem. . Mem. Differential Equations Math. Phys. 2015წ. 65 (2015), 23 - 34.

V. Paatashvili, G. Khuskivadze. On the inclusion of the Cauchy type integrals into the Smirnov’s classes . Proc. A. Razmadze Math. Inst. . 1997წ. 114 (1997), 71-79.

J. Peradze, T. Abesadze, V. Odisharia. On the influence of a calculation error on the solution of the Kirchhoff nonlinear static equation. Seminar of I. Vekua Institute of Applied Mathematics. 2003წ. Tbilisi, v.29, pp.3-10.

გ. მუმლაძე. On the influence of Co, Fe, and Ga doping on the properties of Y-based superconductors. Proceedings of the Institute of Cybernetics. 2004წ. vol.3, N1-2, p.236.